Forum

tecfidera

hi

i’m about to start taking tecfidera and now i’m a bit scared.

copaxone wasnt right any more so my ms nurse suggested i switch.

the possible side effects are flushing, the runs, hair loss and bruising.

hey ho…

suppose i’m lucky to have meds to take to fight against this disease.

carole x

Hello Carole

Same as you, I see my MS nurse today for my first prescription

My husband is in terrible denial about my MS diagnosis so I feel like i am on my own starting Tecfidera.

Kelly x

Hello Carole,

Same as you, I see my MS nurse today to receive my first prescription for Tecfidera.

My husband is in terrible denial about my MS diagnosis so very much feel on my own in this at times!

All the best

Kelly

i had a message left on answerphone to arrange my first delivery.

tried this morning and was in a massive long queue.

so will try again tomorrow.

kelly - men eh?

good job it’s not him with ms!

i believe that if anyone in my family had to have ms, it’s best being me because i can handle it (ish).

my sister would be crying all the time.

carole x

Hi Carole

I have been on Tecfidera for two months now thankfully I haven’t had any side effects really, had a couple of minor things but nothing really to worry about. I have had the same experience as you in trying to get the medication and with the run up to the festive season it was a nightmare . You are weaned onto it for the first week with a half dose so I think you would probably be alerted to any side effects pretty quickly.

I dont know any other medication as I was only diagnosed around a year ago and my MS nurse and neurologist recommended that I was put on Tecifidera.

Good luck with it. Just keep on phoning until they arrange a delivery for you

Steve

I’ve been on tecfidera for about two months two and no issues with side effects. I get a bit hot once a day for about 15 minutes but that’s it. Good luck, hope it suits you too.

tecfidera is awesome.

some itching was sorted out with anti-histamines. stomach cramps with paracetamol.

hair loss has not been noticed, in fact quite the opposite, i swear my legs have gotten hairier!

(incidentally, i am of the male disposition)

if you insist on being anxious about any possible side effects, i would recommend the ultra mellow introduction process when using the 120mg pills: week 1 - 1 pill daily, 2 each day for week 2, 3 daily in week 3 and then the full dose only once in week 4. then switch the the full blown 240mg pills.

you have absolutely no need to fear anything and thus have little need for support nor even the acceptance of your condition in the minds of others. (although it would be nice…) so get on with it! :slight_smile: